# SDR CALA2025092909393

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 51,229 hours, 18,248 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Part number: 6355C000101
- Part serial: 3245
- Condition: Faulted
- Location: Zone 300
- Part time: 55,274 hours, 19,742 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER FAILS TO TRIM NOSE UP & NOSE DOWN FULL ELECTRIC TRIM FAIL SPEED TRIM FAIL LIGHT ILLUM UPON INITIAL EVALUATION TRIM SWITCHES ARE INOP.  PERFORMED FIM 22-11 TASK 849. FOUND FAULT 22-11161, 22-11182, 22-11186. PERFORMED FIM 22-15 TASK 821. HORIZONTAL STAB TRIM MOTOR IS INOP AND WILL REQUIRE TO REPLACE MOTOR. REMOVED AND REPLACED STABILIZER TRIM MOTOR REF AMM 27-41-71. PERFORMED STABILIZER TRIM MOTOR TEST REF AMM 27-41-71-700-801, OPS CHECK GOOD. PERFORMED STABILIZER TRIM LIMIT SWITCHES TEST REF AMM 27-41-00-700-805, ALL TEST & MEASUREMENTS WITHIN LIMITS. PERFORMED STABILIZER TRIM MOTOR AUTOPILOT TEST REF AMM 22-11-81-710-801, OPS CHECK GOOD.  INSPECTED STAB TRIM MOTOR INSTALL FOR SAFETY AND SECURITY. VERIFIED CORRECT PART NO. AND VERIFIED OPS TEST REF AMM27-41-71-400-801 AND 27-41-71-700-801 AND 27-41-00-700-805.
